# SDR AALA200801602

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 58,604 hours
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T225/13JUN BOS TO SAN.  CREW REPORTED ENGINE PRESSURE RATIO INDICATION FOR NR ONE ENGINE.  LANDED DEN WITHOUT INCIDENT.  SECURED B-NUT ON P1 LINE FORWARD OF NR ONE ENGINE FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
